# SDR ASAA0180253

- Difficulty date: August 27, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHT WAS DETERMINED TO BE INOPERATIVE.  RESEATED LIGHT MODULE.  LIGHT THEN OPERATED PROPERLY.  (M)
